advertisement
Question
Posted by: Lester | 2006/11/13

H-Pylori

Good day Doc,

I have a few things I want to clear for myself, Firstly have been
a upgrowm level of stomacj problems, symtoms - bloatedness mainly just below my breast always, sometimes constipated and
burningfeel and a just overall feeling that my digestive system is
not inbalance and Bad breath,

Dr says have Gastrisitis , but what is causing it , have read an article about a man that have received several tests said 8 times
but al they came up with is gastrisitis.Theyn tested for H-pylori
and all the test was negative, after so much had gone through
nothing or the test said their were know h-pylori infection.

He then wanted antiobitics for the bacteria and said after 3 weeks all his syptoms sibsided and to this day dont know if it were the bacteria or something else.Also took him 4 years.

I also had 2 tests - endoscopes and all came back that is was gastisiits - inflamation of stomach lining,Also been tested for H-pylori - negative but the thing is I have been using lancoloc just before the tests was done could this be interfereing in the results.

Dr do you think it could be this and I only need antibiotics or
what do you think would be the next to follow.
Is their other test that I can do without endoscope , don;t know if I can stand a nother one.....
Please help,,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lester
Ask your GP to prescribe the antibiotics for you as a "therapeutic test" with triple therapy using metronidazole, clarithromycin, and amoxicillin.
You may find this interesting: http://digestive.niddk.nih.gov/ddiseases/pubs/hpylori/

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement